RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 2, Pages 190–206 (Mi mz10290)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrality of the Symmetric Algebra of Graph Ideals

M. Imbesi

University of Messina

Abstract: We consider edge ideals associated to some classes of simple graphs and study the projective dimension and the integrality of the symmetric algebra for them. We also analyze criteria for torsion freeness of the symmetric powers and determine conditions of acyclicity of the $\mathcal{Z}$-complex of these graph ideals.

Keywords: edge ideals, projective dimension, symmetric algebra, complexes.

DOI: https://doi.org/10.4213/mzm10290

Full text: PDF file (552 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:2, 191–204

Bibliographic databases:

UDC: 512.552.3
Received: 16.07.2010

Citation: M. Imbesi, “Integrality of the Symmetric Algebra of Graph Ideals”, Mat. Zametki, 94:2 (2013), 190–206; Math. Notes, 94:2 (2013), 191–204

Citation in format AMSBIB
\Bibitem{Imb13}
\by M.~Imbesi
\paper Integrality of the Symmetric Algebra of Graph Ideals
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 2
\pages 190--206
\mathnet{http://mi.mathnet.ru/mz10290}
\crossref{https://doi.org/10.4213/mzm10290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206081}
\zmath{https://zbmath.org/?q=an:06228542}
\elib{http://elibrary.ru/item.asp?id=20731769}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 2
\pages 191--204
\crossref{https://doi.org/10.1134/S0001434613070195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883316635}


Linking options:
  • http://mi.mathnet.ru/eng/mz10290
  • https://doi.org/10.4213/mzm10290
  • http://mi.mathnet.ru/eng/mz/v94/i2/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Imbesi M., La Barbiera M., “Theoretic Properties of the Symmetric Algebra of Edge Ideals”, Bull. Belg. Math. Soc.-Simon Steven, 22:2 (2015), 331–342  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:21
    References:19
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019